# SDR AU981705

- Difficulty date: July 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Child S2APITTS
- Engine: Lyc IO360A1A
- Propeller: Hartzl HCC2YK4
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bushing
- Condition: Wrong Part
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) DURING MAINTENANCE, A GAP WAS FOUND BETWEEN THE REAR FACE OF THE CRANKSHAFT FLANGE AND SHOULDER OF PROPELLER STUD ATTACH BUSHINGS.  ALL BUSHINGS EXCEPT TWO INDEX BUSHINGS WERE FOUND PUSHED OUT OF SEATED POSITION.  BUSHINGS WERE FOUND TO BE TOO LONG AND BOTTOMING OUT IN PROPELLER HUB.
